Rite Aid Children's Acetaminophen, 160mg, Grape - 4 fl oz

In stock
SKU
0398483
$2.99
-
+

Usually ships in 1 business day

Warning Show Details

From the Manufacturer
Details

Item No. 0398483


For any child with a fever or experiencing some pain, Rite Aid Children's Fever Reducer and Pain Reliever is the quick fix they need. For children ages two to 11, this gluten-free, ibuprofen-free, alcohol-free, aspirin-free medicine is gentle and effective. Plus, the grape flavor is sure to please

More Information
More Information
Product Name Rite Aid Children's Acetaminophen, 160mg, Grape - 4 fl oz
Sub Brand Rite Aid Pharmacy
Package Count 1
Container Type box
Country of Manufacture United States
Best For Aches & Pains, Fever
Allergy Option Gluten Free
Prop 65 No
Reviews
Write Your Own Review
You're reviewing:Rite Aid Children's Acetaminophen, 160mg, Grape - 4 fl oz
Your Rating
Directions

SHAKE WELL BEFORE USE. Find the right dose on chart. If possible use weight to dose otherwise use age. Push air out of syringe. Insert syringe tip into bottle opening. Flip bottle upside down. Pull yellow part of syringe to the first dose line and then push product back into bottle. Pull yellow part of syringe until it reaches and stays at the correct dose. Dispense liquid slowly into childs mouth, toward inner cheek. Repeat dose every four hours while symptoms last. Do not give more than five doses in 24 hours.

Ingredients

Anhydrous citric acid, calcium sulfate, carrageenan, flavor, glycerin, hydroxyethy cellulose, microcystalline cellulose, and carboxymethylcellulose sodium, propylene glycol, propylparaben, purified water, sodium benzoate, sorbitol solution, sucralose, tribasic sodium phosphate

Safety

LIVER WARNING. This product contains acetaminophen. Severe liver damage may occur if your child takes: more than five doses in 24 hours, which is the maximum daily amount, or with other drugs containing acetaminophen. ALLERGY ALERT: acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening, blisters, or rash. If skin reaction occurs stop use and seek medical help right away. SORE THROAT WARNING: If sore throat is severe, persists for more than two days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. DO NOT USE: with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist, if your child has ever had an allergic reaction to this product or any of its ingredients. ASK A DOCTOR BEFORE USE IF YOUR CHILD has liver disease. ASK A DOCTOR BEFORE USE IF YOUR CHILD is taking blood thinning drug Warfarin. WHEN USING THIS PRODUCT DO NOT EXCEED RECOMMENDED DOSE. (SEE OVERDOSE WARNING) STOP USE AND ASK A DOCTOR IF: pain gets worse or lasts more than five days, fever gets worse or lasts more than three days, new symptoms occur, or redness or swelling is present. These could be signs of a serious condition. KEEP OUT OF REACH OF CHILDREN: OVERDOSE WARNING: In case of overdose, get help or contact a Poison Control Center right away.

WARNING: This product can expose you to chemicals including , which is known to the State of California to cause . For more information go to https://www.p65warnings.ca.gov.

Recommendations
!